# SDR SWAA2025100917821

- Difficulty date: September 24, 2025
- Submitted: October 9, 2025
- Operation: Air carrier
- Aircraft: N8617E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36912
- Aircraft time: 39,733 hours, 19,145 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER FWD COUNTERBALANCE WEIGHT SHOWS SIGNS OF CORROSION.   REMOVED AND REPLACED RUDDER FWD COUNTERBALANCE WEIGHT IAW CMM 55-40-09.
